# SDR HALA2017082900239

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 104,109 hours, 18,697 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225048104
- Part serial: 3056
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER SWITCH, AISLE STAND, F/O SIDE, FAILS TO ENGAGE. DEPRESSES, BUT DOES NOT HOLD ON.   REMOVED AND REPLACED EFIS CONTROL PANEL IAW AMM 34-22-02. MCDP GND TEST 30 PASSED IAW AMM 22-00-02. LMP STATUS REMAINS LAND 3. OK FOR SERVICE.
